# SDR HNAA2013032100139

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,596 hours, 54,131 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: 85410734101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD STRINGER FOUND CRACKED UNDER LT NACELLE HEAT SHIELD, AFT END.  R & R WITH MADE REPAIRED PARTS.  INSTALLED IAW STRUCTURAL REPAIR  MANUAL 51-42-42205
